# SDR CA071115007

- Difficulty date: November 14, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Skrsky S76C
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: SB2151107
- Condition: Spalled
- Location: M/R Gearbox
- Part time: 2,969 hours
- Component: Gearbox
- Component part number: 7635109600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MGB REMOVED DUE TO MAKING METAL, THE ABOVE BEARING WAS FOUND TO BE SPALLED (TC NR 20071115007)
